# SDR YENA2022121501251

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 67,016 hours, 23,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: FR16RH INTERCOSTAL AND STOP FITTINGS 7 HOLE 2; REF AEROMAN NR 2022 - 639639 W/O:2022 450/1: REMOVED AND REPLACED INTERCOSTAL FITTING, DOOR STOP FITTING 7 AND FASTENERS FR16 RH IAW A320 SRM 51-42-11 AND SRM 51-72-11, DWG D53112300 & DWG D53114489.'
